The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 149 NO.1 / (1998))
Dynamics of the Attactor in the Lotka-Volterra Equations
Pedro Duarte, Rui L. Fernandes, Waldyr M. Oliva,
Pages. 143-189
Abstract
Contents 1. Introduction
Part I. General theory
2. Basic notions
3. Conservative systems
4. Dissipative systems
Park II. Behovior of solutions on the attractor
5. A toy model
6. Periodic orbits
7. Stability of periodic orbits
8. Non-integrability
9. Strong hyperbolicity
Key words
Mathmatical Subject Classification